Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Uniqueness theorems for convolution-type equations

Authors: J. S. Byrnes and D. J. Newman
Journal: Trans. Amer. Math. Soc. 138 (1969), 383-397
MSC: Primary 44.25; Secondary 42.00
MathSciNet review: 0238035
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.25, 42.00

Retrieve articles in all journals with MSC: 44.25, 42.00

Additional Information

PII: S 0002-9947(1969)0238035-1
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia